# SDR FDEA2019101462640

- Difficulty date: September 16, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AEA0526U1
- Condition: Cracked
- Location: Bs 1341-1421
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER LANDING GEAR WHEEL WELL FWD KEEL BEAM DOUBLER WAS CRACKED ON THE AFT ANGLE BETWEEN THE FASTENER HOLES. REMOVED AND REPLACED PER DWG AEA0526
